# SDR ASAA0956811

- Difficulty date: October 14, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 2,616 hours, 784 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 1788KT
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 2,596 hours, 769 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR IS SPOKING MULTIPLE SPOKES FROM 10:00 O'CLOCK POSITION TO 2:00 O’CLOCK POSITION CONSTANTLY.  SCALE USED WAS 320 NM CAL WX T STAB ON TILT 2 DEG ALSO DID SAME ON THE 80 NM SCALE.  COULD NOT DUPLICATE RADAR SPIKING.  NO HISTORY 180 DAYS.  REMOVED AND REPLACED WEATHER RADAR RECEIVER/TRANSMITTER IAW MM 34 43 41 000 801.  PERFORMED EFFECTIVE GROUND CHECK IAW MM 34 43 00 710 802 001, NO DEFECTS NOTED.
